# SDR SWAA2023030694771

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 460+10; BS 480+14; BS 500+10; BS 500+14; BS 500A+6; BS 500A+10.<[01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE. EVALUATED 6 SPOTS OF CORROSION FROM BS460+10 - BS500A+10 THE DEEPEST SPOT IS .6L X .6W Y.010. ORIGINAL THICKNESS IS 0.040; REMINING THICKNESS IS 0.030. PART IS OUT OF LIMITS. IAW SRM 53-00-53-1A-2 CAL TOOL ID: ATS2595 SER#F03295 EXP: 02/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[04] JOB WILL BE ACCOMPLISH ON CUSTOMER CARD NBR: TTG8Q00HF0G0;[05] FIXED MEASUREMENT CHART;[06] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #4
